Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 11, No. 5

pp. 681—854(May 2016)                 Contents


Some results on fuzzy bicomplex numbers

Sanjib Kumar Datta, Tanmay Biswas

Pages  681-700

Download(s) [PDF]    


Soft strongly generalized closed sets with respect to soft ideals

A. M. Abd El-latif

Pages  701-711

Download(s) [PDF]    


Rules for computing fixpoints of a fuzzy closure operator 

Partha Ghosh, Krishna Kundu

Pages  713-728

Download(s) [PDF]    


A note on pairwise fuzzy -Baire bitopological spaces

G. Thangaraj, A. Vinothkumar

Pages  729-736

Download(s) [PDF]    


On fuzzy continuity in fuzzy *matroids

J. Mahalakshmi, M. Sudha

Pages  737-753

Download(s) [PDF]    


Fuzzy renewal processes on quasi-probability space

Chunqin Zhang

Pages  755-768

Download(s) [PDF]    


Characterization of regular semigroup through interval valued fuzzy ideals

N. Thillaigovindan, V. Chinnadurai, S. Coumaressane

Pages  769-781

Download(s) [PDF]    


Study on interval valued generalized fuzzy ideals of ordered semigroups

Jian Tang, Noor Mohammad Khan, Mohammad Aasim Khan

Pages  783-798

Download(s) [PDF]    


Fuzzy weak bi-ideals of near-rings

V. Chinnadurai, S. Kadalarasi

Pages  799-808

Download(s) [PDF]    


Projection operators on soft inner product spaces

Sujoy Das, S. K. Samanta

Pages  809-827

Download(s) [PDF]    


Coupled fixed point theorems in partially ordered non-Archimedean complete fuzzy metric spaces

Sumit Mohinta, T. K. Samanta

Pages  829-840

Download(s) [PDF]    


Similarity measure of -sets and its application in medical diagnosis

Irfan Deli, Naim Çağman

Pages  841-854

Download(s) [PDF]